Discussion in 'Fibromyalgia Main Forum' started by DVoit, Nov 9, 2008.

  1. DVoit

    DVoit New Member

    I have take statins for high cholesterol. I have been changed from Lescol to Crestor. I have had a flare that will not go away. I have ached so bad and feel I have no energy. Have any of you had problems with statins? If so, please share. Thank you for any responses. Donna
  2. CanBrit

    CanBrit Member

    I was on Crestor for a year and it didn't do anything for my levels. My biggest problem was with triglycerides, so my family Dr. put me on fenofibrate, which I think is called Tricor in the states. I haven't had any side effects from that and my levels have been down to normal for the past 2 years.

    Is the Crestor working for you? My father was on it and he had to be taken off due to side effects.

    All the best,

  3. jole

    jole Member

    My cholesterol is fairly high, and my doc has tried me on all the statins.....I can't tolerate any of them! They all made me ache sooooo much worse, especially leg pain to the point that I had to hold onto things to walk.

    If you are having aching in your muscles, especially in the legs, you need to get OFF THEM immediately. They can cause some real long-lasting problems if you don't. Please talk to your doc about this.

    Will be thinking of you***Jole***